# SDR YENA2024061100855

- Difficulty date: June 6, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  DURING CURRENT LEASE RETURN CHECK ON N203JB (MSN 023) AT MCN DATED 05/2024, A DENT WAS FOUND ON THE FWD FUSELAGE SKIN BETWEEN FR 1-2 & STRR 22L-24L. SEE REF /1/ ETD FOR DETAILS. THE DENT IS MEASURED TO BE 0.70” L X 0.50” W AND 0.008” DEEP. WHILE PERFORMING HFEC IN THE DENT AREA, EAMS NOTED AN INDICATION/CRACK IN THE AREA. THE DAMAGE WAS EVALUATED AGAINST SRM AND NO REPAIR NOR ADL WERE FOUND APPLICABLE. EAMS CONTACTED EMBRAER FOR REPAIR INSTRUCITON AND EMBRAER PROVIDED REF /1/ ETD TO STOP DRILL THE CRACK, CUT OUT THE DAMAGED AREA, PERFORM HFEC AFTER REMOVAL AND FABRICATE & INSTALL REPAIR FILLER AND DOUBLER AND RESTORE SURFACE PROTECTION. E24-606-01 IS ISSUED TO PERFORM PERMANENT REPAIR IAW REF /1/ ETD REV B WITHOUT DEVIATIONS. E24-606-02 IS ISSUED TO TRACK POST REPAIR LFEC/SDI  INSPECITON ( THRESHOLD AND INTERVAL OF  26600FH/20000FC) SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED VIA REF /1/ ETD AND IS CLASSIFIED AS MAJOR. (E/C:E24-606-01) ORIGINAL SUBMISSION DATE:  6/11/2024
